# SDR DALA2021072804246

- Difficulty date: July 26, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1380-1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 652 CORROSION ON FLOOR STGR BTW STA 1380 AND STA 1440 AND LBL 2, RBL 7 AND RBL 16 AT AFT CARGO COMPARTMENT (CCT)(C2) IN REFERENCE NRC 00557. CORRECTIVE ACTION: SUMMARY OF NRC 01162: FLOOR STGR BTW STA 1380 AND STA 1440 AND LBL 2, RBL 7 AND RBL 16 WERE REPAIRED PER B757-200 SRM. (1889154)
